MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT

KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT
Model Number 33310CC
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that during the surgical procedure, the curved fenestrated clamp presented a problem, where the internal stem came loose from the tube after insertion into the abdominal cavity.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Lot number of the device is updated, as documented in section d9.Device evaluation: the items examined as part of the complaint (33310cc - lot rm25, 33121 - lot wm27, 33300 - lot um22) show signs of wear but are in working order.The defect described by the customer (the detachment of the inner shaft from the outer tube during a surgical procedure) could not be reproduced under controlled conditions, either individually or as a set.No technical or structural defects were found that would explain the reported incident.Based on the tests performed and the lack of reproducibility of the defect, a production-related error is unlikely.It is possible that the incident was due to an application-related deviation or a one-time mechanical stress during the procedure.This event is filed under internal complaint id: (b)(4).

Brand Name
CLICKLINE FORCEPS INSERT
Common Device Name
CLICKLINE FORCEPS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22099012
Report Number9610617-2025-00929
Device Sequence Number7357027
Product Code GCJ
UDI-Device Identifier04048551134108
UDI-Public04048551134108
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33310CC
Device Catalogue Number33310CC
Device Lot NumberRM25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
33300 METAL OUTER SHEATH, INSULATED, 36,LOT: UM22; ARTICLE:33121 - CLICKLINE PLASTIC HANDLE,LOT: WM27
Patient SexUnknown